# SDR FDEA201412204156

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 67,435 hours, 24,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAFT & SLIDE COVER FOR L1 DOOR IS LOOSE ON LOWER RT SIDE, IT GETS PUSHED OUT WHILE CLOSING THE DOOR.  SECURED DOOR SLIDE COVER IAW AMM 25-66-00-2.  NO FURTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
